# SDR RAIA201312030001

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N857HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145418
- Aircraft time: 23,209 hours, 23,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP INOPERATIVE AT ROW 17A.  MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT AT 17A, OPS CHECKED GOOD.
